# SDR 07FDEA00556

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1079-1099
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN CRACK 12" LONG ON TRACK X=27 BTWN STA 1079 AND 1099.  REMOVED FLOOR PANEL IAW MM 53-21-01-2.  REMOVED SEAT TRACK SPLICE AT STA 1129 IAW SRM 51-33-01 VOL 2.  CUT AND REPLACED SEAT TRACK SECTION AT STA 1069 IAW SRM 53-70-00 FIG 1 SHEET 1-2.  REINSTALLED ORIGINAL SPLICE IAW SRM 51-33-01 VOL 2.  FABRICATED PART IAW DETAIL PARTS TRAVELER N/R N00823 AND SRM 53-70-00 FIG 1 SHEET 2 VOL 1.  REINSTALLED FLOOR PANEL IAW MM 53-21-01-2.
